Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 4958073, 9 pages
https://doi.org/10.1155/2017/4958073
Research Article

General Holmstedt’s Formulae for the -Functional

1Department of Mathematics, Government College University, Faisalabad, Pakistan
2Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
3Abdus Salam School of Mathematical Sciences, GC University Lahore, Lahore, Pakistan

Correspondence should be addressed to Georgi E. Karadzhov; moc.liamg@64vohzdarakigroeg

Received 15 November 2016; Accepted 13 December 2016; Published 14 February 2017

Academic Editor: Alberto Fiorenza

Copyright © 2017 Irshaad Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. D. Evans and B. Opic, “Real interpolation with logarithmic functors and reiteration,” Canadian Journal of Mathematics, vol. 52, no. 5, pp. 920–960, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. D. Evans, B. Opic, and L. Pick, “Real interpolation with logarithmic functors,” Journal of Inequalities and Applications, vol. 7, no. 2, pp. 187–269, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. Gogatishvili, B. Opic, and W. Trebels, “Limiting reiteration for real interpolation with slowly varying functions,” Mathematische Nachrichten, vol. 278, no. 1-2, pp. 86–107, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. P. Fernández-Martínez and T. Signes, “Real interpolation with symmetric spaces and slowly varying functions,” The Quarterly Journal of Mathematics, vol. 63, no. 1, pp. 133–164, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. Cobos, L. M. Fernández-Cabrera, T. Kühn, and T. Ullrich, “On an extreme class of real interpolation spaces,” Journal of Functional Analysis, vol. 256, no. 7, pp. 2321–2366, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. I. Ahmed, D. E. Edmunds, W. D. Evans, and G. E. Karadzhov, “Reiteration theorems for the K-interpolation method in limiting cases,” Mathematische Nachrichten, vol. 284, no. 4, pp. 421–442, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Fernández-Martínez and T. Signes, “Reiteration theorems with extreme values of parameters,” Arkiv för Matematik, vol. 52, no. 2, pp. 227–256, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Cobos and A. Segurado, “Limiting real interpolation methods for arbitrary Banach couples,” Studia Mathematica, vol. 213, no. 3, pp. 243–273, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. F. Cobos, L. M. Fernández-Cabrera, and P. Silvestre, “New limiting real interpolation methods and their connection with the methods associated to the unit square,” Mathematische Nachrichten, vol. 286, no. 5-6, pp. 569–578, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Cobos and A. Segurado, “Some reiteration formulae for limiting real methods,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 405–421, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. P. Fernández-Martínez and T. Signes, “Limit cases of reiteration theorems,” Mathematische Nachrichten, vol. 288, no. 1, pp. 25–47, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, Berlin, Germany, 1976. View at MathSciNet
  13. Ju. A. Brudnyi and N. Ja. Krugliak, Interpolation Spaces and Interpolation Functors, North-Holland, Amsterdam, The Netherlands, 1991.
  14. C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  15. F. Cobos, L. M. Fernández-Cabrera, and P. Silvestre, “Limiting J-spaces for general couples,” Zeitschrift für Analysis und ihre Anwendungen, vol. 32, no. 1, pp. 83–101, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. Cobos and T. Kün, “Equivalence of K− and J−methods for limiting real interpolation spaces,” Journal of Functional Analysis, vol. 261, no. 12, pp. 3696–3722, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. I. Ahmed, G. E. Karadzhov, and A. Raza, “Reiteration in K-interpolation method for quasi-normed spaces,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 69, no. 4, pp. 405–410, 2016. View at Google Scholar
  18. B. Muckenhoupt, “Hardy's inequality with weights,” Studia Mathematica, vol. 44, pp. 31–38, 1972. View at Google Scholar · View at MathSciNet